| Model Number |
26055CB |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/07/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
As per manufacturer incident report #(b)(4) received from the factory in germany: the reported event happened in spain.According to the information available, the ceramic tip broke off inside the patient, with a kind of explosion.The physician had to remove the parts from inside the patient without being sure that all parts were collected.There is no further information related to the described explosion.
Additional Manufacturer Narrative
The initial review of the instruments received for analysis does not show signs of explosion; thermal damages and abrasion are visible on the instruments.Investigation is ongoing.
Additional Manufacturer Narrative
The explosion/bang described by the user can only have been caused by the damaged ceramic insert.The investigation showed that the ceramic was damaged by excessive force application.In the course of the missing insulation between the optics and the inner shaft surface, a short circuit subsequently occurred.The distal end shows thermal damage and the ceramic insert is completely broken due to excessive force application.